# SDR DALA2018032401860

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 69,459 hours, 49,870 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOOP B LIGHT ILLUMINATED DURING FLIGHT PER QRH LOOP A SELECTED. NORMAL FIRE TEST LOOP DETECTOR LEFT IN A POSITION FOR REMAINDER OF THE FLIGHT. SELECTED RT ENG FIRE LOOP TO BOTH AND RAN TEST OPS NORMAL NO FAULT NO HISTORY OK FOR SVC.
